# SDR UALA2012073004111

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER BILGE STRUCTURE, FWD FACE OF FRAME EXFOLIATED BS 1400, RBL 0-RBL 24.  ACCOMPLISHED INTERIM REPAIR PER TIMCO REO-G15110 REV C AND ECRA 5362-01022.  REPAIR BS 1400 FRAME WEB, BTWN S27R-S30 MUST RECEIVE NEW ACCOMPLISHED ON NR 40369.  PLANNING-ECRA IS BEING EVALUATED FOR DMG TOLERANCE AND WILL LIKELY BE MADE PERMANENT WITH RPT INSP'S CONTACT EG AFTER 27JAN14, BUT BEFORE 27APR14.
